# SDR DBC2002F00001

- Difficulty date: March 14, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N350DS
- Make and model: Lear 31
- Aircraft serial: 002
- Engine: Garrtt TFE731*
- System (JASC): 2710 · Aileron Control System
- Part: Indicator
- Part number: 660821711
- Part serial: 879
- Condition: Failed
- Location: Cockpit
- Part time: 2,784 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLEY AFTER TAKEOFF, PILOT NOTED THAT THE AILERON TRIM INDICATOR FAILED.  PILOT RETURNED TO AIRPORT WITHOUT INCIDENT.  T/S TO FAILED INDICATOR.  REPLACED INDICATOR (PN 6608217-11) (SN 879) OFF, (SN 372) ON.  OPS CHECKED OK.  DBCA-122D
